| Catalog Number |
MP9220-C |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxguard extension set was damaged.The following information was received by the initial reporter with the following: it was reported by customer that the rn went to disconnect a tri-fuse from the microclave, blue cap, connected to the piv, the tri-fuse hub broke off from the tubing.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
One sample lot mp9220-c was returned for investigation.The set was examined for defects and abnormalities.The male luer was separated from the tubing.No other defects or abnormalities were observed.The customer complaint was verified and a quality notification was sent to the manufacturer.From the manufacturer's investigation, the separation could be related to an incorrect amount of solvent applied (lack or excess of solvent) in the tubing due to opportunities in the work instructions defined in the standard work instruction.Sku was deactivated in hermosillo site and was reactivated in tj site.A device history record review was performed on the possible lot.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.